# SDR SWAA2014092232197

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C0461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SKIN AT KRUEGER FLAP SEAL DOOR CUT OUT CRACKED AT LES 213.  REPAIRED SKIN IAW EA.
